<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 41, No. 4) Next Issue >>
Bull. Korean Math. Soc. 2004 Vol. 41, No. 4, 589—803
Hypercyclic operator weighted shifts
Munmun Hazarika and S. C. Arora
MSC numbers : 47B37 47A16
Bull. Korean Math. Soc. 2004 Vol. 41, No. 4, 589—598
A generalization of the Jacobson radical
A. R. Naghipour and A. H. Yamini
MSC numbers : 16D70, 16N20
Bull. Korean Math. Soc. 2004 Vol. 41, No. 4, 599—608
Pseudo-parallel real hypersurfaces in complex space forms
Guillermo A. Lobos and Miguel Ortega
MSC numbers : 53C56, 53C25, 53C40
Bull. Korean Math. Soc. 2004 Vol. 41, No. 4, 609—618
Oscillation of parabolic neutral delay difference equations
S. H. Saker
MSC numbers : 39A10
Bull. Korean Math. Soc. 2004 Vol. 41, No. 4, 619—632
New inequalities of Ostrowski and Trapezoid type for n-time differentiable functions
B. G. Pachpatte
MSC numbers : 26D15, 41A55
Bull. Korean Math. Soc. 2004 Vol. 41, No. 4, 633—639
On zeros of certain sums of polynomials
Seon-Hong Kim
MSC numbers : Primary 30C15; Secondary 26C10
Bull. Korean Math. Soc. 2004 Vol. 41, No. 4, 641—646
On some types of continuous fuzzy multifunctions
Erdal Ekici
MSC numbers : 54A40
Bull. Korean Math. Soc. 2004 Vol. 41, No. 4, 647—656
Skew power series extensions of $\alpha$-rigid p.p.-rings
Ebrahim Hashemi and Ahmad Moussavi
MSC numbers : 16S36, 16E50
Bull. Korean Math. Soc. 2004 Vol. 41, No. 4, 657—664
Asymptotic stability in general dynamical systems
Young Il Kim, Kyung Bok Lee, and Jong Soh Park
MSC numbers : 37B25
Bull. Korean Math. Soc. 2004 Vol. 41, No. 4, 665—676
An embedding of Birget-Rhodes expansion of groups into a semidirect product
Keunbae Choi and Yongdo Lim
MSC numbers : 20M18
Bull. Korean Math. Soc. 2004 Vol. 41, No. 4, 677—690
The index form on the multiply warped spacetime
Jaedong Choi and Misuk Kim
MSC numbers : 53C50, 53B30
Bull. Korean Math. Soc. 2004 Vol. 41, No. 4, 691—697
Nonexistence of Ricci-parallel real hypersurfaces in $P_2\mathbb{C}$ or $H_2\mathbb{C}$
Un Kyu Kim
MSC numbers : Primary 53C40; Secondary 53C15
Bull. Korean Math. Soc. 2004 Vol. 41, No. 4, 699—708
Punctured torus representations using the gluing method
Hong Chan Kim
MSC numbers : 57M50, 32G15
Bull. Korean Math. Soc. 2004 Vol. 41, No. 4, 709—721
Some Results on $\frak D$[--]Admissible $(\in, \ \in\lor q)$[--]fuzzy subgroups
Dae Sig Kim
MSC numbers : 20N25
Bull. Korean Math. Soc. 2004 Vol. 41, No. 4, 723—730
Conformal change of the\\ tensor ${U^\nu}_{\omega \mu}$ in 7-dimensional $g$-UFT
Chung Hyun Cho
MSC numbers : 83E50, 82C05, 58A05
Bull. Korean Math. Soc. 2004 Vol. 41, No. 4, 731—737
On Gram's determinant in $n$-inner product spaces
Y. J. Cho, M. Matic, and J. Pevcaric
MSC numbers : Primary 46C05, 46C99; Secondary
Bull. Korean Math. Soc. 2004 Vol. 41, No. 4, 739—777
Locally nilpotent groups with the minimal condition on normal subgroups of infinite index
Dae Hyun Paek
MSC numbers : Primary 20E15; Secondary 20F22
Bull. Korean Math. Soc. 2004 Vol. 41, No. 4, 779—783
Denseness of test functions in the space of extended fourier
Kwang Whoi Kim
MSC numbers : 46F15
Bull. Korean Math. Soc. 2004 Vol. 41, No. 4, 785—803

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd